# SDR SIMA973502

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0028
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR LIGHT INOP.  RAI EMERGENCY STEP LIGHT ON PAX DOOR.  PERFORMED OPERATIONAL CHECK SATISFACTORILY.  A/C WAS RETURNED TO SERVICE.  (M)
